# SDR UALA2012061503289

- Difficulty date: June 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 36,039 hours, 15,828 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN - CREW O2 PRESS WENT TO ZERO.  REPLACED FIRST OFF O2 STOWAGE BOX ASSY PER AMM, OPS CHECKS NORMAL.
